Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 201, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 13, 2012, 1:18 AM CDT for Motley County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 1:18 AM CDT (06:18 UTC)
- Expired
- Jun 13, 2012, 2:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Motley County, TX
The radar
The Lubbock radar (KLBB), 110 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:30 AM CDT | TSTM WND GST 64 | 3 N Roaring Springs, TX | WEST TEXAS MESONET REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 9:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426
WUUS54 KLUB 130618
SVRLUB
TXC345-130700-
/O.NEW.KLUB.SV.W.0201.120613T0618Z-120613T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
118 AM CDT WED JUN 13 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOTLEY COUNTY IN NORTHWEST TEXAS.
* UNTIL 200 AM CDT
* AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES NORTH OF MATADOR...AND MOVING SOUTHEAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MATADOR AND
ROARING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3428 10059 3416 10052 3389 10058 3387 10098
3409 10101 3420 10101 3431 10088
TIME...MOT...LOC 0618Z 314DEG 22KT 3415 10088
$$2 follow-up statements
344
WWUS54 KLUB 130638
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
138 AM CDT WED JUN 13 2012
TXC345-130700-
/O.CON.KLUB.SV.W.0201.000000T0000Z-120613T0700Z/
MOTLEY TX-
138 AM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MOTLEY
COUNTY UNTIL 200 AM CDT...
AT 130 AM CDT...THE WEST TEXAS MESONET STATION AT ROARING SPRINGS
REPORTED A WIND GUST OF 64 MPH. THIS STORM WAS LOCATED NEAR
MATADOR...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MATADOR AND ROARING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3395 10096 3411 10092 3424 10077 3428 10059
3416 10052 3389 10058 3387 10098
TIME...MOT...LOC 0637Z 326DEG 29KT 3403 10077
$$382
WWUS54 KLUB 130653
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
153 AM CDT WED JUN 13 2012
TXC345-130703-
/O.EXP.KLUB.SV.W.0201.000000T0000Z-120613T0700Z/
MOTLEY TX-
153 AM CDT WED JUN 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOTLEY COUNTY WILL
EXPIRE AT 200 AM CDT...
THE STORM WHICH PROMPTED THE WARNING WILL MOVE OUT OF THE WARNED
AREA BY 2 AM. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH STORM ACTIVITY ACROSS MOTLEY COUNTY.
LAT...LON 3395 10096 3411 10092 3424 10077 3428 10059
3416 10052 3389 10058 3387 10098
TIME...MOT...LOC 0653Z 326DEG 29KT 3392 10068
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:40 AM CDT, 38 minutes earlier.
Area forecast discussion, Jun 13, 12:40 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1240 AM CDT WED JUN 13 2012 .AVIATION... WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED TO IMPACT BOTH TAF SITES FOR SEVERAL HOURS EARLY THIS MORNING. STRONG WINDS CAN BE EXPECTED UNDER THIS ACTIVITY. WINDS SHOULD RETURN TO THE SOUTH OR SOUTHEAST AFTER THE STORMS PASS THROUGH THE AREA THIS MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE WEDNESDAY AFTERNOON INTO THE EARLY EVENING. THIS ACTIVITY IS EXPECTED TO PRIMARILY IMPACT KLBB BUT HAS A SMALL CHANCE AT REACHING KCDS. && .PREV DISCUSSION... /ISSUED 932 PM CDT TUE JUN 12 2012/ UPDATE... HAVE RESENT THE ZONES AND UPDATED THE GRIDS TO INCLUDE SVR TS WATCH NUMBER 385 VALID UNTIL 09Z. REMAINDER OF FORECAST STILL APPEARS TO BE IN GOOD SHAPE. CONVECTIVE SYSTEM CONTINUES TO MOVE SOUTHEAST OUT OF THE TEXAS PANHANDLE AND WILL AFFECT OUR NORTHERN COUNTIES AROUND 1AM OR PERHAPS SLIGHTLY BEFORE. LONE SUPERCELL NOTED ACROSS WESTERN CURRY COUNTY SHOULD START TO ENTER OUR CWFA A LITTLE AFTER 1030P. PREV DISCUSSION... /ISSUED 417 PM CDT TUE JUN 12 2012/ SHORT TERM... PRETTY MUCH IN A HOLDING PATTERN TO SEE HOW THINGS EVOLVE THIS AFTERNOON. TTU AND OUN WRF RUNS ARE ALL SHOWING CONVECTION DEVELOPING ACROSS EASTERN NEW MEXICO/PERMIAN BASIN WITH FURTHER DEVELOPMENT ACROSS THE SOUTH PLAINS. THESE AREAS GRADUALLY CONGEAL INTO A COUPLE OF MCS CLUSTERS...FIRST ONE THE MODELS HINT AT IS ACTIVITY ACROSS THE PERMIAN BASIN MOVING EAST WITH THE SECOND ONE DEVELOPING ACROSS NORTHEAST NEW MEXICO AND SLIDING SOUTHEAST ACROSS THE PANHANDLE AND DOWN INTO THE NORTHERN SOUTH PLAINS/ROLLING PLAINS. UNFORTUNATELY THESE SCENARIOS DO NOT BODE TOO WELL FOR THE HUB CITY BUT THERE STILL IS A CHANCE THAT WE COULD SEE SOME ACTIVITY LATER THIS AFTERNOON. LATEST SOUNDING INFORMATION FROM THE TEXAS TECH MESONET INDICATES THAT THERE IS STILL A POST-OUTFLOW BOUNDARY AIRMASS ACROSS THE REGION WITH DEEP BOUNDARY LAYER MOISTURE UP TO AROUND 700 MB AND A FAIRLY HIGH FREEZING LEVEL. THERE ALSO IS A FAIRLY STRONG CAP OVER THE REGION IN THE TTU SOUNDING THAT WILL NEED SOME HELP ERODING EITHER BY WEAK SYNOPTIC SCALE LIFT... COOLING/DRYING ALOFT...OR CONTINUED MIXING OF THE BOUNDARY LAYER AS TEMPERATURES WARM UP. SHEAR PROFILES ARE STILL SUFFICIENT FOR SEVERE WEATHER ALTHOUGH THE HAIL THREAT MAY BE MITIGATED SOMEWHAT BY THE HIGH FREEZING LEVELS. WILL ALSO HAVE TO CONSIDER THE POSSIBILITY OF HEAVY RAINFALL WITH THE AMPLE BOUNDARY LAYER MOISTURE AND INITIAL SLOW STORM MOTION BEFORE STORMS ORGANIZE INTO SOME FORM OF A COMPLEX/SYSTEM. BECAUSE OF THE POSSIBILITY OF A SERIES OF STORM COMPLEXES AFFECTING THE AREA LATE THIS EVENING AND AGAIN POSSIBLY OVERNIGHT...OPTED TO KEEP POPS FAIRLY GENERALIZED TONIGHT THEN TAPER THEM OFF FOR TOMORROW MORNING. CHANCES ONCE AGAIN INCREASE WEDNESDAY AFTERNOON AS THE NAM HINTS AT ANOTHER COMPLEX TRYING TO DEVELOP ACROSS EASTERN NEW MEXICO AND SLIDES TOWARDS THE AREA THROUGH TOMORROW AFTERNOON. JORDAN LONG TERM... BRIEF UL RIDGING WILL EXIST TOMORROW EVENING THROUGH EARLY THURSDAY MORNING...AS FORECAST MODELS HINT AT AN EMBEDDED DISTURBANCE THAT MAY BE THE SYNOPTIC SPARK TO INITIATE STORMS ALONG THE DRYLINE ACROSS EASTERN NEW MEXICO. ADEQUATE SOUTHWESTERLY MEAN FLOW MAY ALLOW STORMS TO FILTER ACROSS THE SOUTHERN PLAINS TOMORROW NIGHT. LLJ INCREASING TO AOA 30 KTS COMBINED WITH PWATS EXCEEDING 1.00 INCH...LITTLE TO NO CONVECTIVE INHIBITION...AND BEING ABLE TO TAP INTO THE PROGGED SFC-BASED CAPE VALUES OF 1.5-2.5 KG/KG SUGGESTS THE POTENTIAL FOR STRONG TO SEVERE STORMS WITH MODERATE RAINFALL...HAIL AND BRIEF GUSTY WINDS THE PRIMARY THREATS. HOWEVER TONIGHTS ANTICIPATED CONVECTION COULD WRECK HAVOC ON TOMORROW NIGHTS SUPPOSED CONVECTION...AS THE DISPLACEMENT OF LINGERING BOUNDARIES COULD SERVE AS /1/ THE FOCUS FOR BEST PRECIP AND /2/ POSSIBLY INDUCE LOWERED DEWPOINTS THAN EXPECTED. WILL OPT TO MAINTAIN MENTIONABLE POPS WITH BEST CHANCES ACROSS THE WEST NEAREST TO THE DRYLINE. STORMS DEVELOPING ALONG THE DRYLINE MAY OCCUR ONCE AGAIN LATE THURSDAY AFTERNOON...AS AN UL TROUGH DIGS ESE ACROSS THE SOUTHWESTERN CONUS WHICH WILL PROMOTE SOUTHWESTERLY FLOW ALOFT. AS A RESULT...THE DRYLINE WILL MOVE CLOSER TO THE TEXAS/NEW MEXICO STATE LINE AS SOUTHEASTERLY SFC WINDS EAST OF THE DRYLINE SURGES IN DEWPOINTS IN THE 50S AND 60S. SEVERE INDICES MAY BE SIMILAR TO TOMORROW NIGHT /SFC-BASED CAPE AOA 2.5 KJ/KG...LITTLE TO NO CIN AND INVERTED-V SOUNDING PROFILES/...AND THEREFORE POSE A THREAT FOR HAIL AND GUSTY WINDS. THEREAFTER...THE AFOREMENTIONED SOUTHWESTERN CONUS UL DISTURBANCE WILL RETROGRADE WEST ACROSS THE PACIFIC OCEAN...AND UA RIDGING WILL COMMENCE ACROSS THE EASTERN CONUS. THIS SYNOPTIC SETUP WILL ALLOW DEWPOINTS TO BE IN THE 50S AND 60S ACROSS THE CWA...AND ALSO CAUSE THE DRYLINE TO LINGER NEAR THE TEXAS/NEW MEXICO LINE FRIDAY-SUNDAY. LONG TERM SOLUTIONS FIRE STORMS ALONG THE DRYLINE AND ADEQUATE SOUTH TO SOUTHWESTERLY MEAN FLOW SUGGESTS THE POTENTIAL FOR STORMS TO FILTER ACROSS THE WESTERN ZONES EACH AFTERNOON/EVENING DURING THE SAID PERIOD. EARLY NEXT...THE GFS AND TO A LESSER EXTENT THE ECMWF DISPLAY A BROAD UA LOW DIGGING ESE ACROSS THE CENTRAL/HIGH PLAINS...WITH ITS SOUTHERN PERIPHERY MOVING ACROSS THE SOUTHERN PLAINS MONDAY...AND THUS ENCOURAGING FLOW ALOFT TO EVOLVE TO A SLIGHT NORTHWEST FLOW. WEST TO NORTHWEST SFC WINDS WILL SHIFT THE DRYLINE TO OFF THE CAPROCK MONDAY NIGHT...AND REMAINING THERE THROUGH THE END OF THE EXTENDED PERIOD. AN INCOMING COLD FRONT MAY PROVIDE ANOTHER FOCUS FOR STORMS ESPECIALLY IF IT IS CAPABLE OF INTERACTING WITH THE LINGERING DRYLINE. WILL HOWEVER MAINTAIN SILENT POPS BEYOND SUNDAY NIGHT...GIVEN THE SYNOPTIC PATTERN COULD DIFFER BY DAY 7. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 89 64 92 63 91 / 30 30 20 20 20 TULIA 88 64 91 64 91 / 30 20 20 20 20 PLAINVIEW 88 65 91 66 91 / 30 20 20 20 20 LEVELLAND 90 67 94 66 92 / 30 20 20 20 20 LUBBOCK 89 69 93 68 92 / 30 20 20 20 20 DENVER CITY 94 70 94 67 92 / 30 30 20 20 20 BROWNFIELD 92 70 94 67 92 / 30 20 20 20 20 CHILDRESS 89 70 92 69 93 / 30 20 20 20 10 SPUR 91 69 93 69 93 / 20 20 20 20 10 ASPERMONT 93 72 95 73 95 / 20 20 20 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jun 12, 11:32 AM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1132 AM CDT TUE JUN 12 2012 TXZ021>044-131645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1132 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF THE OUTLOOK AREA...BUT WILL BE GREATEST ACROSS THE EXTREME SOUTHWESTERN PANHANDLE AND THE WESTERN SOUTH PLAINS. STRONG AND COOL EAST TO NORTHEAST WINDS EMANATING FROM THUNDERSTORMS THAT MOVED ACROSS THE PANHANDLE EARLY THIS MORNING HAVE STABILIZED THE AIR MASS ACROSS THE AREA AND HAVE SHIFTED THE CONVERGENCE ZONE ALONG THE OUTFLOW BOUNDARY WELL WEST AND SOUTH OF THE AREA. THIS BOUNDARY IS UNLIKELY TO SHIFT TOO FAR TO THE NORTH THIS AFTERNOON DESPITE SOME HEATING DURING THE AFTERNOON. THUS... THE MAIN FOCUS FOR THUNDERSTORM INITIATION IS LIKELY TO BE OUTSIDE THE OUTLOOK AREA. THUNDERSTORMS THAT FORM TO THE WEST OF THE AREA ON THE HIGH TERRAIN OF NEW MEXICO WILL MOVE TO THE EAST AND ARE EXPECTED TO ENTER THE WESTERN SOUTH PLAINS AREA THIS EVENING. HOWEVER...HEATING THAT OCCURS THIS AFTERNOON WILL CAUSE SOME DESTABILIZATION OF THE AIR MASS IN PLACE ACROSS THE AREA...AND UPPER LEVEL SUPPORT FROM AN UPPER LEVEL JET STREAK AND DISTURBANCE MOVING ACROSS THE SOUTHERN PLAINS MAY RESULT IN SOME THUNDERSTORM INITIATION WELL NORTH AND EAST OF THE OUTFLOW BOUNDARY AS WELL. IN BOTH OF THESE SCENARIOS ENOUGH INSTABILITY WILL BE PRESENT AND WINDS IN THE LOWER TO MIDDLE PARTS OF THE ATMOSPHERE WILL BE FAVORABLE FOR SOME STORMS TO BECOME SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WIND GUSTS. ISOLATED TORNADOES AND MINOR FLOODING WILL BE A LESSER RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE AREA EACH AFTERNOON AND EVENING FROM WEDNESDAY THROUGH SUNDAY... WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 13, 12:34 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1234 AM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 6 S OLTON 34.09N 102.14W
06/13/2012 M69 MPH LAMB TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1200308
JWJLocal storm report, Jun 13, 12:35 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1235 AM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 2 ENE TULIA 34.55N 101.74W
06/13/2012 M62 MPH SWISHER TX MESONET
MEASURED BY THE TEXAS TECH MESONET
&&
EVENT NUMBER LUB1200309
GDSSpecial weather statement, Jun 13, 12:43 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1243 AM CDT WED JUN 13 2012 TXZ033-034-039-040-130615- COCHRAN-HOCKLEY-TERRY-YOAKUM- 1243 AM CDT WED JUN 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR YOAKUM...TERRY...COCHRAN AND HOCKLEY COUNTIES... AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 28 MILES WEST OF LEVELLAND...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3383 10262 3383 10209 3318 10264 3349 10302 TIME...MOT...LOC 0543Z 314DEG 25KT 3348 10282
Local storm report, Jun 13, 12:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1248 AM CDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM FLOOD TULIA 34.54N 101.77W
06/13/2012 SWISHER TX PUBLIC
HEAVY RAIN HAS FLOODED MANY SIDE ROADS AND
INTERSECTIONS IN TULIA
&&
EVENT NUMBER LUB1200310
GDSSpecial weather statement, Jun 13, 12:59 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1259 AM CDT WED JUN 13 2012
TXZ026-030>038-130630-
CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-HOCKLEY-KING-LUBBOCK-
MOTLEY-
1259 AM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR
COCHRAN...HOCKLEY...LUBBOCK...CROSBY...DICKENS...KING...FLOYD...
COTTLE...MOTLEY AND CHILDRESS COUNTIES...
AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING
FROM CHILDRESS...TO ABERNATHY TO NEAR MORTON...MOVING SOUTHEAST AT
40 MPH.
WINDS UP TO 55 MPH...ARE POSSIBLE ALONG THIS LINE.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 3381 10304 3383 10156 3388 10156 3438 10004
3384 10005 3339 10131 3338 10305
TIME...MOT...LOC 0558Z 336DEG 35KT 3426 10003 3372 10161
3374 10299Special weather statement, Jun 13, 1:04 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
104 AM CDT WED JUN 13 2012
TXZ021>036-130630-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-FLOYD-HALE-
HALL-HOCKLEY-LAMB-LUBBOCK-MOTLEY-PARMER-SWISHER-
104 AM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN...HOCKLEY...LUBBOCK...
CROSBY...LAMB...BAILEY...HALE...FLOYD...COTTLE...MOTLEY...HALL...
CHILDRESS...BRISCOE...SWISHER...CASTRO AND PARMER COUNTIES...
AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHILDRESS
TO NEAR PLAINVIEW...TO NEAR MULESHOE. THE ACTIVITY WAS MOVING SOUTH
AT 45 MPH.
NICKEL SIZE HAIL...WINDS UP TO 55 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
THESE STORMS WILL CAUSE MINOR FLOODING OF URBAN AREAS...AS WELL AS
POOR DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
LAT...LON 3423 10003 3372 10133 3372 10304 3461 10303
3448 10171 3475 10002
TIME...MOT...LOC 0602Z 349DEG 37KT 3476 10022 3416 10153
3409 10295The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:22 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 53 min |
| Jun 12, 8:06 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 54 min |
| Jun 12, 8:40 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 35 min |
| Jun 12, 9:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 27 min |
| Jun 12, 10:47 PM CDT | Special Weather Statement | LUB | Castro, Parmer | 28 min |
| Jun 12, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 43 min |
| Jun 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 24 min |
| Jun 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall, Swisher | 24 min |
| Jun 12, 11:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 58 min |
| Jun 12, 11:50 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Hale, Lamb | 10 min |
| Jun 13, 12:03 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Briscoe, Castro, Floyd, Hale, Hall and 4 more | 57 min |
| Jun 13, 12:29 AM CDT | Areal Flood Advisory | LUB | Briscoe, Castro, Childress, Hall, Parmer, Swisher | 4 hr |
| Jun 13, 12:43 AM CDT | Special Weather Statement | LUB | Cochran, Hockley | 32 min |
| Jun 13, 12:59 AM CDT | Special Weather Statement | LUB | Cochran, Cottle, Crosby, Dickens, Hockley, Lubbock and 1 more | 31 min |
| Jun 13, 1:04 AM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Childress, Floyd, Hale and 4 more | 26 min |
| Jun 13, 1:13 AM CDT | Areal Flood Advisory | LUB | Bailey, Cottle, Floyd, Hale, Lamb, Motley | 3 hr |
| Jun 13, 1:21 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 24 min |
| Jun 13, 1:33 AM CDT | Special Weather Statement | LUB | Cochran, Crosby, Dickens, Garza, Hockley, Kent and 2 more | 42 min |
| Jun 13, 1:35 AM CDT | Special Weather Statement | LUB | Bailey, Briscoe, Castro, Childress, Cottle, Floyd and 6 more | 40 min |
| Jun 13, 1:51 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 24 min |
| Jun 13, 2:15 AM CDT | Special Weather Statement | LUB | Garza, Lynn | 45 min |
| Jun 13, 2:18 AM CDT | Special Weather Statement | LUB | Cottle, King | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.